# SDR ASAA2012082092754

- Difficulty date: August 2, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 22,404 hours, 6,998 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, FMC DISAGREE MESSAGE.  ACFT GROUNDED.  CYCLED FMCS COMPUTER NR1 CB AND FMCS COMPUTER NR2 CB, IAW QRH 11.2- OPS CHECK NORMAL.
